MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS HPCA PUMPS; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD SOLIS HPCA PUMPS; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had downstream occlusions cover damaged.There was no patient involvement.
 
Additional Manufacturer Narrative
B3: date of event is unknown.The suspected device was returned for evaluation.The event history log (ehl) was reviewed and there are no errors related to the customer complaint.The device was visually inspected and found damaged downstream occlusion (seal).Customer complaint of downstream occlusion seal damaged confirmed through visual inspection.Replaced dso seal to correct the issue.The software was updated and the unit reset to standard configuration.The service history review had no indication that the complaint was related to a service of the device within the review period.The device passed all functional testing after repair.

Brand Name
CADD SOLIS HPCA PUMPS
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24617488
Report Number3012307300-2026-02519
Device Sequence Number10181755
Product Code MEA
UDI-Device Identifier15019517101003
UDI-Public(01)15019517101003(11)190615
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2112-0401-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown